# SDR REXA02005

- Difficulty date: April 7, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5770 - MEM-BTR, CREW RECEIVED CARGO SMOKE WARNING.  PER MAINTENANCE CONTROLS INSTRUCTION AIRCRAFT RETURNED TO MEMPHIS WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED  DUE TO FALSE WARNINGS.  (M)
